New York, NY
A 36-year-old female asked:
Took a b-complex vitamin supplement last week that landed me in er. still having mild vertigo, dizziness and fatigue.
normal sinus rhythm
poss left atrial enlargement
low voltage qrs
borderline/ normal ecg
worrisome? need follow up?
1 doctor answer • 1 doctor weighed in
General Surgery 25 years experience
B complex: You took a b complex viramin then felt ill and went to ED. You had an ecg. It was normal or at least not concerning. Normally taking a b complex vitamin should not cause a ecg problem so they are probably unrelated. If you have light headed feelings you may need a halter monitor to look at your heart rate. For vitamin deficiency see your doctor for the best treatments.
291 viewsAnswered >2 years ago
Last updated Aug 7, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.